MathSciNet Relay Station
MathSciNet bibliographic data
MR2305473 (2007k:35397) 35Q53 (35-04 35B10 35Q51)
Chen, Han Lin; Xian, Da Quan Periodic wave solutions for the Klein-Gordon-Zakharov equations. (Chinese) Acta Math. Appl. Sin. 29 (2006), no. 6, 1139–1144.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement